MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly detached form catheter.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the cephalic vein, the pta balloon allegedly detached form catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted and it was determined that a device history record review was not required.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive for the reported balloon detachment.The definitive root cause for the reported balloon detachment could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 06/2023), g3 h11: h6 (result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11018376
Report Number2020394-2020-20847
Device Sequence Number3822817
Product Code DQY
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG80166
Device Catalogue NumberATG80166
Device Lot Number93TE0042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;